| Catalog Number |
SSLP-250 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: foreign material on implant.
Event or Problem Description
Healthcare professional reported "something¿??? in the box" and "definitely inside where the implant sits".Device was not implanted.
Event or Problem Description
Healthcare professional reported "something¿ in the box" and "definitely inside where the implant sits".Device was not implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ foreign material on implant: not observed.No further actions are required as the device was implanted.